Title: Semi-parametric modelling of the distribution of the baseline risk in meta-analysis
Authors: Ghidey, W. ×
Lesaffre, Emmanuel
Stijnen, T #
Issue Date: Dec-2007
Publisher: John Wiley & Sons
Series Title: Statistics in Medicine vol:26 issue:30 pages:5434-5444
ISSN: 0277-6715
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science